# SDR 95ZZZW643

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52311
- Make and model: Boeing 727231
- Aircraft serial: 19830
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck
- Condition: Cracked
- Location: Fs 940
- Part time: 66,475 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND A .25 INCH CRACK IN PRESSURE DECK OUTBOARD END, STATION 940.  STOP DRILLED CRACK AND REPAIRED PER ARA 9117A.  TOTAL CYCLES 45,150.
